# SDR USAA000301

- Difficulty date: February 9, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CORROSION, 1 INCH BY 20 INCHES, FLOORBEAM UPPER CHORD, STATION 1309.  CUT OUT CORRODED SECTION.  INSTALLED NEW AND SPLICED PER EA 54092.  CORROSION LEVEL 1.  (M)
